MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3288
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced ineffective stimulation due to high impedances.As a result, surgical intervention was undertaken on (b)(6) 2024 that identified no connection issue.No intervention was undertaken during the procedure with the devices and all devices remain implanted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21044643
Report Number1627487-2024-12915
Device Sequence Number15555870
Product Code LGW
UDI-Device Identifier05414734402248
UDI-Public(01)05414734402248(10)2887701(17)111228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2011
Device Model Number3288
Device Catalogue Number3288
Device Lot Number2887701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight54 KG